# SDR ASMF200606011

- Difficulty date: June 20, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N855AM
- Make and model: Boeing 737-73A
- Aircraft serial: 33792
- Aircraft time: 5,215 hours, 2,959 cycles
- Engine: Ge CFM567B24
- Engine time: 5,224 hours, 2,965 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM (L ENG CONTROL) LIGHT TURNED ON. FIM 73-06 PROCEDURE TASK 801 WAS PERFORMED AND LT ENGINE STARTED NORMALLY. DURING OVERNIGHT CHECK, FIM 73-06 PROCEDURE TASK 801 WAS PERFORMED AND LEFT ENGINE START WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
